# SDR SWAA2024112561668

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 50,529 hours, 30,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE FLAP HAS A 6' X 6' DELAMINATION ON THE UPPER INBOARD SURFACE.<[01] ACCOMPLISHED TEMP REPAIR TO LW OTBD AFT FLAP DELAMINATION PER EA 24-127-03237 REF TASK ID # TTG8Q00X68ZX.;[02] CORRECTION; ACCOMPLISHED INTEREM REPAIR AS DESCRIBED; NOT TEMP.
